MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VENOM® 100MM MULTIGEN 2 ELECTRODE; GENERATOR, LESION, RADIOFREQUENCY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VENOM® 100MM MULTIGEN 2 ELECTRODE; GENERATOR, LESION, RADIOFREQUENCY
Model Number 8400-825-010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an rfa procedure the tip of the probe was found to be missing.The procedure was completed successfully with no delay, medical intervention, or adverse consequences.Imaging of the patient did not detect the tip; the tip location is unknown.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
VENOM® 100MM MULTIGEN 2 ELECTRODE
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key15234424
Report Number3015967359-2022-01638
Device Sequence Number6292781
Product Code GXD
UDI-Device Identifier07613327173680
UDI-Public07613327173680
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8400-825-010
Device Catalogue Number8400-825-010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown